Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 146, NWS Birmingham, AL

June 30, 2007Blount County, Jefferson County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2007, 2:18 PM CDT for Blount County, Jefferson County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2007, 2:18 PM CDT (19:18 UTC)
Expired
Jun 30, 2007, 2:45 PM CDT
In force
27 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Blount County, AL, Jefferson County, AL

The radar

The Birmingham radar (KBMX), 71 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 301918
SVRBMX
ALC009-073-301945-
/O.NEW.KBMX.SV.W.0146.070630T1918Z-070630T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
  NORTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF WARRIOR...

* UNTIL 245 PM CDT

* AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTH OF SAYRE TO SAYRE...OR ALONG A LINE EXTENDING
  FROM 6 MILES NORTHEAST OF SUMITON TO SUMITON...AND MOVING EAST AT 5
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAYRE BY 230 PM CDT...
  WARRIOR...6 MILES NORTHWEST OF MORRIS...7 MILES SOUTHWEST OF SMOKE
  RISE AND 8 MILES WEST OF TRAFFORD BY 245 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3368 8682 3368 8706 3370 8703 3377 8701
      3381 8696 3386 8697 3386 8696 3393 8688
      3392 8677 3388 8669

$$
1 follow-up statement
000 
WWUS54 KBMX 301935
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT SAT JUN 30 2007

ALC009-073-301945-
/O.CON.KBMX.SV.W.0146.000000T0000Z-070630T1945Z/
JEFFERSON AL-BLOUNT AL-
235 PM CDT SAT JUN 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN BLOUNT AND NORTH CENTRAL JEFFERSON COUNTIES...

AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PARTRIDGE CROSSROADS TO SAYRE...OR ALONG A LINE 
EXTENDING FROM 7 MILES WEST OF WARRIOR TO SUMITON...MOVING EAST 
NORTHEAST AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WARRIOR...KIMBERLY...6 MILES NORTHWEST OF MORRIS AND 7 MILES
  SOUTHWEST OF SMOKE RISE BY 245 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

LAT...LON 3368 8682 3368 8706 3370 8703 3377 8701
      3381 8696 3386 8697 3386 8696 3393 8688
      3392 8677 3388 8669

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 12:35 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 30, 12:35 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1235 PM CDT SAT JUN 30 2007

.UPDATE...FOR AVIATION.

&&

.DISCUSSION...

TEMPERATURES CURRENTLY LOOKING GOOD ACROSS THE AREA. MADE NO
ADJUSTMENTS TO HIGHS AT THIS TIME...ONLY MINOR TWEAKS FOR THE NEXT
FEW HOURS. TEMPERATURES ARE ONCE AGAIN EXPECTED TO CLIMB INTO THE
MID TO UPPER 90S. SCATTERED THUNDERSTORMS WILL BE POSSIBLE STARTING
AT AROUND NOON AND CONTINUE THROUGH THE EVENING HOURS. STRONG STORMS
ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL ALABAMA. HAVE
UPDATED HWO TO INCREASE THE CHANCES OF STRONG STORMS AND HIGHER
POTENTIAL FOR MICROBURST...ESPECIALLY ACROSS THE NORTH AND CENTRAL
SECTIONS OF CENTRAL ALABAMA.

UPDATES WILL BE FORTHCOMING WITH MAINLY REMOVAL OF MORNING WORDING.

&&

.AVIATION...18Z TAF DISCUSSION.

ACTIVITY ALREADY DEVELOPING ACROSS PORTIONS OF CENTRAL ALABAMA.
SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE AFTERNOON AND INTO THE EVENING HOURS. CONFIDENCE IS SOMEWHAT
HIGHER THAT CONVECTION WILL MOVE OVER ALL TAF SITES. NOT ENOUGH FOR
PREVAILING...BUT ENOUGH FOR TEMPO GROUPS MIXED WITH PREVAILING VCTS.
AS WE MOVE INTO THE NIGHT TIME HOURS...CONVECTION IS EXPECTED TO
CONTINUE THROUGH THE NIGHT. WILL NEED TO RE-EVALUATE FOR LATER
TONIGHT...NOT THAT CONFIDENT THAT THE CONVECTION WILL HOLD ON FOR
ALL TAFS GIVEN THE WIDESPREAD CONVECTION NOW EXPECTED THIS
AFTERNOON. DID GO AHEAD AND ADD VCTS IN BY SUNRISE FOR ALL TAFS.
SPOTTY MVFR BR IS LIKELY SUNDAY MORNING AROUND AREAS WHERE RAIN
FALLS TODAY.

JRA/16

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Jun 30, 12:09 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CDT SAT JUN 30 2007

ALZ011>015-017>050-011709-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1209 PM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ACROSS CENTRAL ALABAMA. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS OF 45 TO 65 MPH...BRIEF HEAVY RAINFALL...DEADLY
LIGHTNING...AND PEA TO PENNY SIZE HAIL. LOOK FOR ACTIVITY TO INCREASE
IN COVERAGE AND INTENSITY THROUGH THE AFTERNOON HOURS. SOME STORMS
MAY REMAIN STRONG THROUGH AT LEAST 10 PM.

THE WINDS MAY KNOCK LARGE TREES DOWN AS WELL AS POWER LINES.
UNSECURED OUTDOOR ITEMS MAY BE KNOCKED OVER. THE HEAVY RAIN MAY
PRODUCE PONDING OF WATER.

THE BEST CHANCE FOR STRONG STORMS WILL BE SOUTH OF A FAYETTE...TO
BIRMINGHAM...TO ANNISTON LINE AND NORTH OF A NORTH OF A DEMOPOLIS TO
MONTGOMERY LINE. A SUBTLE BOUNDARY IN THE LOWER LEVELS OF THE
ATMOSPHERE WILL SLOWLY SLIDE INTO CENTRAL ALABAMA THIS AFTERNOON.
THIS BOUNDARY WILL AIDE THUNDERSTORM DEVELOPMENT.

WET MICROBURST POTENTIAL:
BIRMINGHAM...HIGH.
MONTGOMERY...MODERATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE NECESSARY FOR THIS AFTERNOON.

In the hours before

Special weather statement, Jun 30, 1:40 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
140 PM CDT SAT JUN 30 2007

ALZ027-301930-
TALLADEGA-
140 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLADEGA COUNTY UNTIL 230
PM CDT...

AT 140 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES NORTHWEST OF VARNONS...MOVING SOUTHEAST AT 5
MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...MARBLE SIZE...
WILL BE POSSIBLE.  TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE.  IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...
USE THE CABIN FOR A LIGHTNING SHELTER.  OTHERWISE...BOATERS SHOULD
HEAD TO SHORE AND SEEK SHELTER THERE.  AVOID ELECTRICAL DEVICES AND
OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING.  WAIT AT LEAST 30 MINUTES
AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

JBW
Special weather statement, Jun 30, 1:46 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 PM CDT SAT JUN 30 2007

ALZ025-301945-
SHELBY-
146 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY COUNTY UNTIL 245 PM
CDT...

...THIS INCLUDES THE CITY OF COLUMBIANA...

AT 144 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES SOUTHEAST OF COLUMBIANA...MOVING SOUTHEAST AT 15
MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.  HAIL UP TO ONE HALF INCH
IN DIAMETER...MARBLE SIZE...WILL BE POSSIBLE.  STRONG WINDS WILL
BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS
LAWN FURNITURE AND TRASH CANS.  TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE.  IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN...USE THE CABIN FOR A LIGHTNING SHELTER.  OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE.  AVOID ELECTRICAL
DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING.  WAIT AT
LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

JBW
Special weather statement, Jun 30, 1:55 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT SAT JUN 30 2007

ALZ043-302000-
ELMORE-
155 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ELMORE COUNTY UNTIL 300 PM
CDT...

AT 155 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES SOUTH OF ECLECTIC...MOVING SOUTHEAST AT 5 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.  HAIL UP TO ONE HALF INCH
IN DIAMETER...MARBLE SIZE...WILL BE POSSIBLE.  STRONG WINDS WILL
BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS
LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE.  IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN...USE THE CABIN FOR A LIGHTNING SHELTER.  OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE.  AVOID ELECTRICAL
DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING.  WAIT AT
LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

JBW
Special weather statement, Jun 30, 1:58 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT SAT JUN 30 2007

ALZ024-301945-
JEFFERSON-
158 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL 245
PM CDT...

...THIS INCLUDES THE CITIES OF...ADAMSVILLE AND FORESTDALE...

AT 158 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 15 MILES SOUTH OF MAYTOWN...PROPAGATING EAST SOUTHEAST.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR CENTRAL ALABAMA.
Special weather statement, Jun 30, 2:00 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT SAT JUN 30 2007

ALZ022-302000-
PICKENS-
200 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PICKENS COUNTY UNTIL 300
PM CDT...

AT 200 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES WEST OF CARROLLTON...MOVING EAST AT 35 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.  HAIL UP TO ONE HALF INCH
IN DIAMETER...MARBLE SIZE...WILL BE POSSIBLE.  STRONG WINDS WILL
BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS
LAWN FURNITURE AND TRASH CANS.  TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE.  IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN...USE THE CABIN FOR A LIGHTNING SHELTER.  OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE.  AVOID ELECTRICAL
DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING.  WAIT AT
LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

JBW
Special weather statement, Jun 30, 2:15 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 PM CDT SAT JUN 30 2007

ALZ036-302015-
COOSA-
215 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COOSA COUNTY UNTIL 315 PM
CDT...

AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 19 MILES WEST OF GOODWATER...MOVING SOUTHEAST AT 20 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.  HAIL UP TO ONE HALF INCH
IN DIAMETER...MARBLE SIZE...WILL BE POSSIBLE.  STRONG WINDS WILL
BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS
LAWN FURNITURE AND TRASH CANS.  TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE.  IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN...USE THE CABIN FOR A LIGHTNING SHELTER.  OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE.  AVOID ELECTRICAL
DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING.  WAIT AT
LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

JBW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:11 PM CDTSevere Thunderstorm WarningBMXCherokee34 min
Jun 30, 4:31 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.